# SDR IPXA2019020438599

- Difficulty date: February 3, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8
- Aircraft serial: 64258
- Aircraft time: 1,712 hours, 248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Switch
- Condition: Failed
- Location: Overhead Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVERHEAT MESSAGE OUT OF 1000 FEET. RAN CHECKLIST.  A/C RELEASED FOR SERVICE PER MEL 52-71-1-1, M661115, CREW OVHD DOOR IND INOP.   REPLACED SWITCH FOR CREW OVERHEAD HATCH -DOOR INDICATION IAW SWPM 20-30-12 REV 69.01. FUNCTIONAL TEST PERFORMED, FOUND SATIS. DMI M661115 CLOSED, DMP REVERSED, PLACARD REMOVED.
